# SDR SWAA101245

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 21,923 hours, 12,754 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN HAD 1.25 INCH LONGITUDINAL CRACK AT STA 175.50 APPROX 8.75 INCHES FWD OF STAB REAR SPAR.  REPAIRED SKIN PER SRM.
